# SDR VNAA2011021400006

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 17,042 hours, 17,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FS 280.0 J-CHANNEL, TRASVERSE BEAM, AND FLOOR SUPPORT CAPS WERE CRACKED AND CORRODED O/B OF RBL6 AND LBL9.  REPAIRS WERE MADE USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
